# SDR ASAA0080197

- Difficulty date: March 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON ARRIVAL OF FLT 196, CREW REPORTED L-1 DOOR DIFFICULT TO OPEN, HANDLE APPEARS TO BE LOOSE.  DOOR OPERATED NORMALLY.  LUBRICATED DOOR HINGES, LATCH ROLLERS AND MECHANISM AS PRECAUTIONARY MEASURE.  (M)
